Ask an expert
Question

09 Feb 2004

low dosage HRT to control hot flushes
Was on Activelle HRT medication for 2 years. Stopped taking them when discovered polyp in ovary which was removed. ?Did not wish to remain on HRT after op but experienced severe hot flushes and night sweats. Suffered for 3 months and tried all sosrts of soya and natural herbal remedies but nothing helped. Contacted gynae who suggested I return to Activelle. Have been back on them for 3 months and have had spotting which I presumed was normal. However, in 4th month have started a proper period and am concerned as to cause. I was going along so nicely and am now a bit scared as to what it could mean
Answer 361 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You should probably have it checked by your gynaecologist, though in all likelihood it is normal.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20299 votes
Vote